Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




196 Publications

2014 | Journal Article | IST-REx-ID: 1816 | OA
Topology-preserving watermarking of vector graphics
S. Huber, M. Held, P. Meerwald, R. Kwitt, International Journal of Computational Geometry and Applications 24 (2014) 61–86.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
On the geometric ramsey number of outerplanar graphs
J. Cibulka, P. Gao, M. Krcál, T. Valla, P. Valtr, Discrete & Computational Geometry 53 (2014) 64–79.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1876 | OA
Functionals on triangulations of delaunay sets
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, O. Musin, Moscow Mathematical Journal 14 (2014) 491–504.
View | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
An algorithm for cartographic generalization that preserves global topology
V.V. Alexeev, V.G. Bogaevskaya, M.M. Preobrazhenskaya, A.Y. Ukhalov, H. Edelsbrunner, O. Yakimova, Journal of Mathematical Sciences (United States) 203 (2014) 754–760.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1930
Fast and memory-efficient topological denoising of 2D and 3D scalar fields
D. Günther, A. Jacobson, J. Reininghaus, H. Seidel, O. Sorkine Hornung, T. Weinkauf, IEEE Transactions on Visualization and Computer Graphics 20 (2014) 2585–2594.
View | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications